RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 378–386 (Mi tmf5759)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalization of the model with $\Phi^4$ interaction

D. V. Meshcheryakov


Abstract: A generalization of the model with $\Phi^4$ interaction is considered. The semiclassical approximation is constructed on the basis of a Bogolyubov transformation.

Full text: PDF file (776 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1205–1211

Bibliographic databases:

Received: 11.11.1983

Citation: D. V. Meshcheryakov, “A generalization of the model with $\Phi^4$ interaction”, TMF, 61:3 (1984), 378–386; Theoret. and Math. Phys., 61:3 (1984), 1205–1211

Citation in format AMSBIB
\Bibitem{Mes84}
\by D.~V.~Meshcheryakov
\paper A generalization of the model with $\Phi^4$ interaction
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 378--386
\mathnet{http://mi.mathnet.ru/tmf5759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778358}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1205--1211
\crossref{https://doi.org/10.1007/BF01035004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5759
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 68:3 (1986), 866–873  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:53
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019